# SDR UPS08852659

- Difficulty date: June 12, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5240 · Service Doors
- Part: Strap
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, RT FWD SERVICE DOOR, FWD JAMB HAS RIVET INSTALLED THROUGH EDGE OF STRAP STA. 165 L20R.  REMOVED STRAP, FABRICATED AND INSTALLED NEW STRAP IAW SRM 51-01-21 53-02-00.
